MAUDE Adverse Event Report: MICRO-TECH(NANJING) CO.,LTD. SPRAY CATHETER

MICRO-TECH(NANJING) CO.,LTD. SPRAY CATHETER
Catalog Number WP-18/2200
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: during an egd [esophagogastroduodenoscopy] needed to use purastat to stop bleeding and the spray catheter would not push the medication through.Spray catheter ref#: (b)(4).
 
Additional Manufacturer Narrative
After micro-tech received this incident.We reviewed the manufacturing documents from the device history record and found no abnormalities that would contribute to this issue.We are trying to get more information for investigation.We will fill a follow-up report when this incident investigation is done.
 
Additional Manufacturer Narrative
1.Incident description: during an egd [esophagogastroduodenoscopy] needed to use purastat to stop bleeding and the spray catheter would not push the medication through.Spray catheter ref# (b)(4).2.External investigation on august 20, 2025, micro-tech has communicated with the customer to see if there is any other clinical usage information.On (b)(6) 2025, the customer replied that they were unable to provide any other information.At the same time, micro-tech conducted an internal investigation and analysis.3.Internal investigations.The investigation and analysis from the aspects of structural design, raw materials, and production processes are as follows: 3.1 structural design.This spray catheter is composed of a nozzle, a screw, a catheter, a protective sleeve, and a handle (luer joint).Analysis: the working principle of spray catheter is "the product is used for lavage, spraying of a stain, or solution, in the gastrointestinal tract by passing through the working channel of a flexible endoscope, therefore, it is judged that the structural design of the spray catheter can meet clinical requirements.This customer feedback is not related to the structural design of the spray catheter.3.2 raw material this spray catheter consists of nozzle, screw, catheter, protective sleeve and handle (luer joint).We have checked the batch of raw materials and found that the material, appearance, and dimensions have all passed the inspection and been put into storage.3.3 production process spray alcohol: use a 20ml syringe to inject alcohol into the spray catheter for spraying.Alcohol should be normally ejected from the distal end of the spray catheter, and the ejected alcohol should be in the shape of mist.If there is block during the process of spraying alcohol, can be discovered in a timely manner.Conclusion: after analyzing and investigating the structural design, raw materials, and production process of the spray catheter, we have not found the root cause of this incident.We will continue to monitor it to ensure patient safety.

Brand Name
SPRAY CATHETER
Common Device Name
SPRAY CATHETER
Manufacturer (Section D)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH  210032
Manufacturer (Section G)
MICRO-TECH(NANJING) CO.,LTD.
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003 2
CH   210032
Manufacturer Contact
becky li
no.10 gaoke third road
nanjing national hi-tech, indu
nanjing, jiangsu 21003-2
CH   210032
MDR Report Key22892517
Report Number3004837686-2025-00009
Device Sequence Number8896567
Product Code GCE
UDI-Device Identifier06932503562249
UDI-Public(01)06932503562249(17)281103(10)M231104311
Combination Product (Y/N)N
PMA/510(K) Number
510K EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWP-18/2200
Device Lot NumberM231104311
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale